$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Abstract

Suppose that a stationary process ${X_t}$ has a marginal distribution whose support consists of sufficiently large integers. We are concerned with some analogous law of large numbers for such distribution function F. In particular, we determine a weak law of large numbers for maximum queueing length in $M/M\infty$ system. We also present a limiting behavior for the maxima based on AR(1) process with binomial thining and poisson marginals (INAR(1)) introduced by E. Mckenzie. It turns out that the result of AR(1) process is the same as that of $M/M/\infty$ queueing process in limit when we observe the queues at regularly spaced intervals of time.

참고문헌 (12)

  1. Extreme value theory for a class of discrete distributions with applications to some stochastic processes , Anderson,C.W. , Journal of Applied Probability / v.7,pp.99-113, 1970
  2. Extreme sojourns for random walks and birth-and-death processes , Berman,S.M. , Stochastic Models / v.2,pp.393-408, 1986
  3. Chung,K.L. , Markov Chains with Stationary Transition Probabilities / v.,pp., 1976
  4. Sur la distribution limit du terme maximum d'une serie aleatoire , Gnedenko,B.V. , Annals of Mathematics / v.44,pp.423-453, 1943
  5. Hall,P. , Introduction to the Theory of Coverages Processes / v.,pp., 1988
  6. Leadbetter,M.R.;Lindgren,G.;Roozen,H. , Extremes and Related Properties of Random Sequences and Processes / v.,pp., 1983
  7. Approximating the distribution of the maximum queue length for M/M/s queues , McCormick,W.P.;Park,Y.S. , Queueing and Related Models / v.,pp.240-261, 1992
  8. Asymptotic analysis of extremes from autoregressive negative binomial processes , McCormick,W.P.;Park,Y.S. , Journal of Applied Probability / v.29,pp.904-920, 1992
  9. Some ARMA models for dependent sequences of Poisson counts , McKenzie,E. , Advances in Applied Probability / v.20,pp.822-835, 1988
  10. Extreme values of birth and death processes and queues , Serfozo,R.F. , Stochastic Process Appl / v.27,pp.291-306, 1988
  11. Extreme values of queue lengths in M/G/1 and GI/M/1 systems , Serfozo,R.F. , Operations Research / v.13,pp.349-357, 1988
  12. Discrete analogues of selfdecomposability and stability , Steutel,F.W.;van Harn,K. , Annals of Probability / v.7,pp.893-899, 1979

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일